# SDR SWAA2016070553518

- Difficulty date: June 30, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N7830A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28008
- Aircraft time: 51,128 hours, 20,498 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Flange
- Part number: 162A11201
- Part serial: FS7027
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NOSE GEAR AXLE SPACER FLANGE CORRODED AT THE 10 O'CLOCK POSITION.  REPAIRED THE FLANGE IAW EA.
